Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 2
Page No. 117 - 118

Some Applications of Skew Hermitian Linear Maps

Authors : Ali Parsian

Abstract: If M be closed subspace of a Hilbert space H, then there exist a unique pair of Linear mappings P and Q such that P maps H onto M,Q maps H onto M , And x = Px + Qx for all x H. In this study we prove some similar results For any Hilbert space H, the identity map I and all skew Hermitian maps. Some applications also followed.

How to cite this article:

Ali Parsian , 2007. Some Applications of Skew Hermitian Linear Maps. Research Journal of Applied Sciences, 2: 117-118.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved